# SDR 99ZZZX2791

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4753K
- Make and model: Cessna P210N
- Aircraft serial: P21000284
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: 24540250
- Condition: Failed
- Location: Engine Bay
- Component: Airesrch, 4656804
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFER NORMAL TAKEOFF ROLL AND ROTATION, PILOT NOTICED MANIFOLD PRESSURE REDUCTION TO ATMOSPHERIC.  PILOT REMAINED IN THE AIRPORT PATTERN AND EXECUTED A NORMAL LANDING.  INITIAL INSPECTION IDENTIFIED A BURNED LEFT FORWARD NOSE SKIN. UPON COWLING REMOVAL, FURTHER HEAT DAMAGE TO THE NOSE GEAR TO TUNNEL ASSY AND LEFT NOSE CAP BULKHEAD ASSY.  CAUSE OF EXCESSVE HEAT WAS DETERMINED TO BE A FAILED TURBOCHARGER SYSTEM FWD LT CROSS-TUBE CLAMP.  CLAMP HAD FAILED AT THE ADJUSTING BOLT.
